# SDR 20000925SH018

- Difficulty date: August 31, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N199CA
- Make and model: Beech 99A
- Aircraft serial: U96
- Aircraft time: 1,800 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 994400201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPR - FUSELAGE FRAME CRACKED .75 INCH IN LENGTH AT STA 409 JUST RIGHT OF CENTER BELLY OF AIRCRAFT.  SUBMITTER SUSPECTED CAUSED BY FOD.   PERFORMED DOUBLER REPAIR; STOP DRILLED THE CRACK, FABRICATED DOUBLER WITH .032 INCH 2024T3 ALUMINUM AND INSTALLED WITH MS20470AD4 RIVETS.  COMPLETED FAA FORM 337.  (X)
